UPM Institutional Repository

Browse by Journal Title

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Lim, Yue Yuin and Kek, Sie Long and Leong, Wah June (2022) Stochastic optimal control of economic growth model under research and development investment with Kalman filtering approaches. Journal of Hunan University (Natural Sciences), 49 (6). 120 - 128. ISSN 1674-2974

This list was generated on Sun May 19 01:25:45 2024 +08.